Communications in Analysis and Geometry

Volume 12 (2004)

Number 4

Minimal Planes in Hyperbolic Space

Pages: 821 – 836

DOI: http://dx.doi.org/10.4310/CAG.2004.v12.n4.a3

Author

Baris Coskunuzer

Abstract

In this paper we show a generic finiteness result for least area planes in ℍ3. Moreover, we prove that the space of minimal immersions of disk into ℍ3 is a submanifold of product bundle over a space of immersions of circle into S2 (ℍ3) and the bundle projection map is when restricted to this submanifold is Fredholm of index zero. Using this, we also show that the space of minimal planes with smooth boundary curve at infinity is a manifold.

Full Text (PDF format)